its an anti inflamatory am i right
I don't know what it would do for sleep. NSAIDS are hard on the digestive system, so I don't think it would be a good idea, but ask your doc about it.
Diclofenac is very hard on the stomach so I think it will likely make things worse for you. Yes, it is a non steroidal anti-inflammatory (NSAID) I dont think it will help you sleep either
It's difficult to say? Diclofenac can cause serious side effects for the stomach and intestines (bleeding &/or perforation), and of course the colon is an extension of the intestines, but the warnings do not mention the risk of/or worsening of colitis when taking Diclofenac. You should check with your doctor before taking this medication.
- Diclofenac Information for Consumers
- Diclofenac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diclofenac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Aug 2009 • 1 answer
Updated 12 Apr 2013 • 5 answers
Updated 2 Mar 2017 • 8 answers
Updated 26 Feb 2017 • 3 answers
Updated 9 Sep 2013 • 1 answer